MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30015UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 1st and 15th distal stent wraps with struts raised and stretched.No deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.No other damage was evident to device.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use a resolute integrity drug eluting stent.The target lesion was located in the proximal left anterior descending (lad) artery which was reported to be moderately tortuous, moderately calcified with 90% stenosis (in stent re-stenosis of an overlapping non medtronic stent).No abnormalities were reported in relation to anatomy.No damage was noted to packaging and no issues noted when removing the device from the hoop/tray.The device was inspected with no issues found.Negative prep was performed with no issues.The lesion was pre-dilated using a non medtronic balloon.The device did pass through a previously-deployed stent.Resistance was encountered when advancing the device.It was reported that stent deformation occurred in vivo during positioning/advancement.The stent was pushed across the lesion with resistance.When it would not cross, the stent was removed from the patient and upon inspection it was identified that a stent strut had lifted up to a 90-degree angle.The procedure was completed using another resolute integrity which was deployed successfully and crossed the overlapping stent.There is no injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6921402
Report Number9612164-2017-01388
Device Sequence Number19045390
Product Code NIQ
UDI-Device Identifier00643169037502
UDI-Public00643169037502
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2019
Device Catalogue NumberRSINT30015UX
Device Lot Number0008652251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2017
Initial Date Received by Manufacturer 09/08/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date10/06/2017
Supplement Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight118